# SDR C2XA01IA076

- Difficulty date: February 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120ER
- Aircraft serial: 120187
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Part number: MS3320712
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHV - FLIGHT 3525, THE CREW REPORTED A SMOKE SMELL IN THE CABIN AREA.  THE AIRCRAFT LANDED AT SHV WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AVIONICS COOLING FAN CIRCUIT BREAKER TO BE POPPED.  MAINTENANCE RESET THE CIRCUIT BREAKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
